# SDR CKSA95144

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45803
- System (JASC): 2120 · Air Distribution System
- Part: Air Distributor
- Condition: Odor
- Location: Cockpit
- Part time: 64,285 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KHUF - NOXIOUS SMELL IN COCKPIT, UNABLE TO LOCALIZE OR DETERMINE ORIGIN.  SELECTIVELY ELIMINATED COCKPIT LIGHTING, TC'S AND AVIONICS WITH NO APPRECIABLE CHANGE.  RAN ENGINES AND PRESSURIZED AIRCRAFT.  ATTEMPTED NUMEROUS ELECTRICAL AND ENGINE BLEED CONFIGURATIONS.  COULD NOT DUPLICATE SMELL IN COCKPIT.  (X)
